... several years. Never have I had my period. But now all the sudden I get one almost every month. Could something be wrong?
No, nothing is wrong. Implanon secretes a little less hormone each year that it is in. During the last year or two, hormone levels may drop low enough that periods start again (but not low enough to ovulate so there is no danger of pregnancy) This is normal for Implanon. You are still protected as long as it is changed on time.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
I was on the depo, I was supposed to get my next shot jan 8 2014 but I didn't I started lutera march
Posted 5 Jun 2014 • 1 answer
Implanon - I've been on depo since 2010. I go to get my next shot on October 29 2014, my doctor told
Posted 15 Sep 2014 • 1 answer
Posted 7 Mar 2015 • 1 answer
Posted 29 May 2016 • 2 answers